# SDR JIKA2016111601

- Difficulty date: November 16, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N709TR
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 34,214 hours, 28,814 cycles
- Engine: Garrtt TPE33111U
- Engine time: 22,090 hours, 20,198 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DEPARTED  WAS NORMAL.  PASSING THROUGH 1000AGL, RT ENGINE QUIT.  NO INDICATION, TORQUE READ 0%, AND LATER TORQUE INCREASED BACK TO 60% & BACK TO 0%.  QRH FOLLOWED AND SECURED RT ENGINE.  DECLARED AN EMERGENCY, RETURNED TO DEPARTURE, & LANDED WITHOUT INCIDENT.   INSPECTED RT ENGINE & TRIED A GROUND START WHICH VERIFIED THE RT ENGINE WOULD NOT GO INTO AUTO-RESTART MODE.  INSPECTED AND TROUBLE SHOT SYSTEMS, AND FOUND THAT ENGINE WOULD SHUT DOWN WITH NO NTS.  REMOVED AND REPLACED THE NTS ORIFICE AND THE BETA TRANSFER TUBE, ADJUSTED NTS LOAD ARMS AND REPLACED NTS VALVE. GROUND RAN ENGINE AND FOUND OPERATING WITHIN LIMITS AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
